# SDR DALA2014102305729

- Difficulty date: October 22, 2014
- Submitted: October 23, 2014
- Operation: Air carrier
- Aircraft: N338NW
- Make and model: Airbus A320-211
- Aircraft serial: 360
- Aircraft time: 68,019 hours, 29,671 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Frames 67-69
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, FOUND CORROSION ON FLOOR SUPPORT Y1162 BETWEEN FRAMES 67+15 AND 69.  REPLACED THE FLOOR SUPPORT IAW SRM 51-72-11 AND DWG D53472000.
